It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-30-2012, 03:25 PM   #1
Senior Member
(female)
 
Join Date: Dec 2010
Location: Washington
Posts: 221
caisaco HB User
please! advice! stop allergy shots or not?

I have been on them for thre years..ever since I got on, I have to carry tissue around because I always blow my nose.. I have also noticed my right eye has veins that are ALWAYS red, and usually, this red dot appears and gets so bright red it looks like a blood clot, it is like that today and hurts. No drs know what it is.

My allergy plan I've been on: weekly allergy shots, singulair for 3 years (I stopped taking it months ago and don't notice a difference), clariton 365 days a year, for 3 years.

I am allergic to every tree, grass, hay fever, pollen, I have oral food allergy syndrome where every raw fruit and veggie gives me reactions, dust, mold, dustmites, cigarette smoke, the smell of weed (basically if I smell those smokes I get itchy, sneeze etc) incense.

They recently retested me and said I am not allergic to dust anymore..my ***! I work at a department store, from the time I go in to the time I leave I probably sneeze every 10 minutes. From the towels, to folded clothes..etc it is awful with dust.

The allergy people changed companies and suppliers so they made a new formula. I can't stop itching everywhere for days. I feel like I'm on drugs or something and I've been on the new serum for a while now

These shots seem to be hurting more than helping and its been 3 years..should I just stop and get on a new allergy pill? Because I am sure clariton had to stop working from taking it 3 years. I am seriously so itchy I cry from being miserable. It feels bugs are crawling all throughout my body on the inside.

Help my allergies are getting worse.. I don't want to be a lab rat anymore

Last edited by caisaco; 06-30-2012 at 03:27 PM.

 
Sponsors Lightbulb
   
Old 07-01-2012, 09:13 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2007
Location: california usa
Posts: 947
danabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB User
Re: please! advice! stop allergy shots or not?

there is a lot of junk in department stores such as chemicals what with all the perfume and clothing that is sold. Clothing is loaded with chemicals and it is hard for me to go into a department store because of all that stuff. This is all due to vasomotor rhinitis, which allergy injections, I am told, do not help. I receive allergy injections and have noticed that they have helped me somewhat in that department because after some dr. messed me up and took me off them I could not even walk into a fabric store. Now, that I am back on them, I can. Please do NOT stop your injections because you may be worse off. vasomotor rhinitis is not allergic rhinitis, but often walks hand in hand with it. Vasomotor rhinits is chemical sensitivity to chemicals such as perfume, sizing on fabric, smoke and the list goes on and on. Hope this is of some help to you.

 
Old 07-01-2012, 08:03 PM   #3
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,545
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: please! advice! stop allergy shots or not?

I woould certainly try another antihistamine. Maybe Zyrtec - it works for many folks. It can get to where one no longer works and you have to change. That is not unusual.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Toxic mold? please someone help i'm so scared son1981 Allergies 10 02-18-2010 07:09 AM
please help me choose a good air purifier... fossil Allergies 6 12-21-2004 08:38 PM
Please help me diagnose my rash!! I'm going out of my mind! cricketchicket Allergies 0 09-09-2004 06:42 AM
Please someone, Help me make sense of this! stellinator Allergies 9 01-21-2004 10:55 AM
Please Help! ITCHY legs!!! jenakiss Allergies 7 12-18-2003 08:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!